# SDR SWAA2025090410244

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 16,240 hours, 7,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY OVERWING EXIT DOOR LIGHTS INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
